# SDR SWAA2019061333660

- Difficulty date: May 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL PANEL #231YHW EMERGENCY EXIT LIGHT BULBS INOPERATIVE.    R & R LIGHT IAW AMM.
